# SDR SWAA2025040821715

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,626 hours, 36,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] SLAVED IN NEW LAMP AND BATTERY PACK. NO HELP. OK TO CONTINUE PER MEL 33-14-01. SP.1 AUTH #245726;[02] REPLACED FUSE IN AFT POWER SUPPLY REF AMM 33-51-06 OPS CHECK GOOD THIS CLEARS MEL.
